# SDR SWAA2022092802980

- Difficulty date: August 28, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 51,542 hours, 27,977 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE DR 142AL CORRODED AT BASE BONDING WIRE WASTE SERVCE DR 145AL CORRODED AT BASE / [01] REMOVED WASTE SERVICE DR PER REF.52-49-07-000-801.;[02] FOUND EXFOLIATING CORROSION AROUND BONDING WIRE BASE THAT IS OUT OF LIMITS. DOOR NEEDS REPLACEMENT;[03] VERIFIED STEPS 1;2 .;[04] CORRECTION ON STEP #2: REMOVED CORROSION AT WASTE SERV. DOOR BASE BONDING WIRE ATTACH AREA; AS PER B737-7 SRM 51-10-02.;[05] ORIG. MAT. OF CHEM-MILLED INTERNAL SKIN IN THE POCKET: 0.060'; MAT. REMOVED: 0.030'; REMAINING MAT. : 0.030'; FOUND OUT OF LIMITS AS PER B737-7 SRM 52-40-01-1A-4; FIG.103; DETAIL: 'D'.;[06] RECEIVED SERVICEABLE DOOR ASSY. P/N:146A7410-6; PO# 1772343; ISSUE TAG: NM180.(PENDING PRIMER & TOPCOAT.;[07] VERIFIED STEPS 4-6;[08] OK TO PRIME AND TOP COAT;[09] APPLIED PRIMER & TOPCOAT AT NEW WASTE SERVICE DOOR; AS PER B737-7 AMM 51-21-72-370-804 & 51-21-73-370-803.;[10] INSTALLED NEW WASTE SERVICE DOOR AS PER B737-7 AMM 52-49-07-400-801. RESISTANCE TEST PASSED  TOOL USED: B/C 168697 DUE DATE: 06/03/23;[11] VERIFIED STEP 10
